AMS eContent Search Results
Matches for: msc=(65T40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Simone Brugiapaglia, Fabio Nobile, Stefano Micheletti and Simona Perotto. A theoretical study of COmpRessed SolvING for advection-diffusion-reaction problems. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Dmitry Batenkov. Complete algebraic reconstruction of piecewise-smooth functions from Fourier data. Math. Comp. 84 (2015) 2329-2350. MR 3356028.
Abstract, references, and article information   
View Article: PDF

[3] C. Canuto, R. H. Nochetto and M. Verani. Adaptive Fourier-Galerkin methods. Math. Comp. 83 (2014) 1645-1687.
Abstract, references, and article information   
View Article: PDF

[4] Wenchang Chu. Partial fraction decompositions and trigonometric sum identities. Proc. Amer. Math. Soc. 136 (2008) 229-237. MR 2350408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jared Tanner. Optimal filter and mollifier for piecewise smooth spectral data. Math. Comp. 75 (2006) 767-790. MR 2196991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Keith M. Rogers. Sharp van der Corput estimates and minimal divided differences. Proc. Amer. Math. Soc. 133 (2005) 3543-3550. MR 2163589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1